# SDR CA060109003

- Difficulty date: January 30, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A27
- System (JASC): 3251 · Steering Unit
- Part: Collar
- Part number: 7117717
- Condition: Incorrect
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE STEERING COLLAR WAS ASSEMBLED AT THE FACTORY INCORRECTLY.  THERE ARE TWO DISCS WHICH ARE ATTACHED TO THE COLLAR. ONE DISC IS BARE METAL AND IS SUPPOSED TO BE AT THE SIDE THAT IS FACING THE STRUT TOUCHING THE FRICTION DISC (WHICH IS GLUED TO THE STRUT ITSELF).  THE OTHER DISC IS A SPECIAL DISC WITH A SPECIAL COATING WHICH FACES THE PLASTIC DISC POINTING TOWARDS THE LOCKNUT.  THIS DISC HAS A SMALLER DIAMETER AND CAN NOT BE INSTALLED TOWARDS THE STRUT.  CUSTOMER CORRECTED THE SITUATION HIMSELF AND HEROUX HAS BEEN CONTACTED.
